EconPapers    
Economics at your fingertips  
 

Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale

John M. Davis, Johnny Henderson, K. Rajendra Prasad and William Yin

Abstract and Applied Analysis, 2000, vol. 5, 1-9

Abstract:

We consider the nonlinear second order conjugate eigenvalue problem on a time scale: y   Δ Δ ( t ) + λ a ( t ) f ( y ( σ ( t ) ) ) = 0 , t ∈ [ 0 , 1 ] , y ( 0 ) = 0 = y ( σ ( 1 ) ) . Values of the parameter λ (eigenvalues) are determined for which this problem has a positive solution. The methods used here extend recent results by allowing for a broader class of functions for a ( t ) .

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/549206.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/549206.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:549206

DOI: 10.1155/S108533750000018X

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:549206